MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2110
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for generator change due to normal elective replacement indicator (er).During the procedure, it was noted that the set screw was stripped and caused difficulty to remove the set screw.The procedure continued with the new pacemaker implanted.The patient was stable throughout the procedure.
 
Additional Manufacturer Narrative
The reported event of loose or intermittent connection was confirmed.The device was returned for analysis.Visual inspection of the header noticed the ventricular septum damaged, and setscrew stripped off consistent with inserting the torque wrench off-center at angles to the setscrew, by the end-user.Visual inspection and electrical testing of the device did not fin any anomalies.

Brand Name
ACCENT DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17467448
Report Number2017865-2023-37654
Device Sequence Number7090232
Product Code NVZ
UDI-Device Identifier05414734503600
UDI-Public05414734503600
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2012
Device Model NumberPM2110
Device Lot Number3276339
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date08/06/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL ST OPTIM; TENDRILACTIVE
Patient Age82 YR
Patient SexMale